# SDR SWIA201744176

- Difficulty date: December 5, 2017
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 29,924 hours, 29,473 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Right Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON SURFACE CHAFED. R & R THE AILERON SKIN IAW SRM.
